# SDR SWAA2024031362653

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,476 hours, 31,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX ENTRY DOOR LOWER FORWARD EXIT LIGHT BROKEN.<[01] REMOVED AND REPLACED FORWARD PAX ENTRY DOOR LOWER FORWARD EXIT LIGHT ASSEMBLY. REF AMM 33-51-01. OPERATIONAL CHECK GOOD.
